Repositorio de producción científica de la Universidad de Sevilla

Null controllability of linear heat and wave equations with nonlocal spatial terms

 

Advanced Search
 
Opened Access Null controllability of linear heat and wave equations with nonlocal spatial terms
Cites

Show item statistics
Icon
Export to
Author: Fernández Cara, Enrique
Lü, Qi
Zuazua Iriondo, Enrique
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2016
Published in: SIAM Journal on Control and Optimization, 54 (4), 2009-2019.
Document type: Article
Abstract: In this paper, we study the null controllability of linear heat and wave equations with spatial nonlocal integral terms. Under some analyticity assumptions on the corresponding kernel, we show that the equations are controllable. We employ compactness-uniqueness arguments in a suitable functional setting, an argument that is harder to apply for heat equations because of its very strong time irreversibility. Some possible extensions and open problems concerning other nonlocal systems are presented.
Cite: Fernández Cara, E., Lü, Q. y Zuazua Iriondo, E. (2016). Null controllability of linear heat and wave equations with nonlocal spatial terms. SIAM Journal on Control and Optimization, 54 (4), 2009-2019.
Size: 290.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/48559

DOI: 10.1137/15M1044291

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)